REAL ANALYSIS EXCHANGE, vol.47, no.1, pp.179-190, 2022 (ESCI)
Article / Article
REAL ANALYSIS EXCHANGE
Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, MathSciNet, Public Affairs Index, zbMATH, DIALNET
Sequences of sets, Hausdorff convergence, I-convergence, SEQUENCES
Süleyman Demirel University Affiliated:
In this article, we investigate set theoretic operators preserving the ideal Hausdorff convergence of sequences of sets. Then we showed that pointwise continuous functions are not sufficient to preserve ideal Hausdorff convergence. Finally, we proved that uniformly continuous functions preserve this type of convergence.